# SDR SIMA200131803

- Difficulty date: November 13, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 12303617001
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM CARD NR 27613.  LEFT MLG UPLOCK SPRING CORRODED.  RAI SERVICEABLE LEFT MLG UPLOCK SPRING IAW EMB 135 AMM 32-33-10-000-801A AND 32-33-10-400-801.  (M)
